# SDR HEEA082473

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,438 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Condition: Eroded
- Location: M/R Blade
- Part time: 3,578 hours
- Component: Blade
- Component part number: 7615009100053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE FIBERGLASS SKIN NEAR THE OUTBOARD END IS ERODED BEYOND LIMITS.
